Article (Scientific journals)
A Bernstein-type inequality for suprema of random processes with applications to model selection in non-Gaussian regression
BARAUD, Yannick
2010In Bernoulli, 16 (4), p. 1064--1085
Peer reviewed
 

Files


Full Text
Bernstein-final.pdf
Publisher postprint (330.95 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
BARAUD, Yannick ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
no
Language :
English
Title :
A Bernstein-type inequality for suprema of random processes with applications to model selection in non-Gaussian regression
Publication date :
2010
Journal title :
Bernoulli
ISSN :
1350-7265
Publisher :
Chapman & Hall, United Kingdom
Volume :
16
Issue :
4
Pages :
1064--1085
Peer reviewed :
Peer reviewed
Commentary :
2759169
Available on ORBilu :
since 29 August 2019

Statistics


Number of views
121 (12 by Unilu)
Number of downloads
99 (8 by Unilu)

Scopus citations®
 
12
Scopus citations®
without self-citations
12
WoS citations
 
12

Bibliography


Similar publications



Contact ORBilu